I purchased a creatine monohydrate powder online and I experienced some side effects. After three days of taking 10 grams each day for the loading phase, I had loose stools and bad diarrhea. So I stopped taking it for three days and after that I had started taking it again and the same thing happened. Why is this occurring?
Using creatine monohydrate as supplements has become a common practice among many athletes and people who are looking to maximize their performance by getting bigger and stronger. But along with these advantages, it also has a few side effects. One of the main problems found among the users of creatine monohydrate is diarrhea and loose stools.
What is Diarrhea?
Before looking into why creatine monohydrate causes these issues, we should first learn about diarrhea. According to the World Health Organization (WHO), diarrhea means having three or more loose or liquid stools per day, or having more stools than normal for a specific individual. There are various types of diarrhea. The one which is caused due to creatine monohydrate is osmotic diarrhea. This occurs when too much water is drawn into the bowels.
Diarrhea and Creatine Monohydrate
Creatine monohydrate doesn’t just refer to supplements. Actually, it is present in all human bodies. It is the combination of amino acids generated by the liver, kidney, and pancreas. This turns into creatine phosphate in the body. Creatine phosphate contributes to making a substance called adenosine triphosphate (ATP). This helps in strengthening our muscles by providing the energy for muscle contractions.
Creatine remains in our intestines if it is not properly digested. Creatine usually draws water from other areas of the body and into muscle tissue. So, creatine will continue to do its work by drawing water to itself. This influx of water is drawn to our intestines and affects the normal digestion process. This extra amount of water in the intestines leads to diarrhea.
How To Prevent Diarrhea with Creatine Monohydrate?
The simple answer to this problem is to use it at the recommended dose. Experts recommend to take a maximum of only 3-5 grams per day. Taking more creatine monohydrate will not help you get any bigger or stronger and will probably result in problems like diarrhea. Once the ATP pool gets full, excess creatine monohydrate turns to waste in the body. As creatine draws water from other areas of the body and into muscle tissue, drinking lots of fluids while taking this supplement is a must. If diarrhea still occurs, take creatine monohydrate with meals only and see if this helps. Make sure to take creatine supplements only if you are healthy and have no kidney issues.
Here are some important points to follow in order to avoid diarrhea issues when taking creatine monohydrate:
In spite of these side effects, it is safe for most people to take creatine as part of their supplementation program. However, since all supplements react differently from one person to another, make sure you are aware of the potential side effects and stop taking them if you experience issues.
Are there any exercises that can help get rid of the fat around th
I want to get into shape and really tighten up my abs.
I have an issue with my abdominals. I have been traini
I train my arms 3 times a week and my left arm seems t
I’m 28 years old, 5 foot 5 inches tall and I wei
How many grams of sugar should you consume per day?
Copyright © slim.sundhed.cc Lose Weight All Rights Reserved